# SDR 02FDEA00413

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 35,189 hours, 24,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON FRAME FROM HYDRAULIC LINE AT BS 560, STR 4R.
